# SDR DALA2024122712019

- Difficulty date: December 22, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N931DQ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38302
- Aircraft time: 25,830 hours, 20,795 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Broken
- Location: Door Actuator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3931 -ATO- DISCONTINUED TAKEOFF APPROX. 30KTS DUE TO AFT CARGO DOOR INDICATION. CORRECTIVE ACTION: FOUND DOOR HANDLE ACTUATOR SPRING BROKEN. REPLACED SAME AND DEFERRED AFT CARGO DOOR INDICATION TO MEL DUE TO HISTORY. LATER, REPLACED AFT CARGO DOOR INDICATION SWITCH. (LP 6539946)
